skip to content
  • it
UNIVERSITÀ DEGLI STUDI
DEL SANNIO   Benevento

Pubblicazioni di ateneo

Found 11 results
Author Titolo Tipo [ Anno(Desc)]
Filters: Author is DURANTE, T.  [Clear All Filters]
2005
DURANTE, T.., L.. Faella, and C. Perugia, "Optimal controls of hyperbolic equations in domains with oscillating boundary", RICERCHE DI MATEMATICA, vol. LIV, fasc. 2°, pp. 561–570, 2005.
2007
DURANTE, T.., L.. Faella, and C. Perugia, "Homogenization and behaviour of optimal controls for the wave equations in domains with oscillating boundary", NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS, vol. 14, pp. 455–489, 2007.
2009
CARDONE, G., T.. DURANTE, and S.A. Nazarov, "Modeling junctions of plates and beams by means of self-adjoint extensions", VESTNIK, ST. PETERSBURG UNIVERSITY. MATHEMATICS, vol. 42, pp. 67–75, 2009.
2010
CARDONE, G., T.. DURANTE, and S.A.. Nazarov, "LOCALIZATION EFFECT FOR EIGENFUNCTIONS OF THE MIXED BOUNDARY VALUE PROBLEM IN A THIN CYLINDER WITH DISTORTED ENDS", SIAM JOURNAL ON MATHEMATICAL ANALYSIS, vol. 42, pp. 2581–2609, 2010.
CARDONE, G., T.. DURANTE, and S.A.. Nazarov, "Water-waves modes trapped in a canal by a near-surface rough body", ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK, vol. 90, pp. 983–1004, 2010.
2016
Borisov, D.., G. CARDONE, and T.. DURANTE, "Homogenization and norm-resolvent convergence for elliptic operators in a strip perforated along a curve", PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH. SECTION A. MATHEMATICS, vol. 146, pp. 1115–1158, 2016.
2018
CARDONE, G., T.. DURANTE, and S.A.. Nazarov, "Embedded eigenvalues of the Neumann problem in a strip with a box-shaped perturbation", Journal des Mathematiques Pures et Appliquees, vol. 112, pp. 1-40, 2018.